# SDR USAA2014070100005

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 34,944 hours, 24,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MEGA PHONE PB INOPERATIVE NOT TESTING PROPERLY.  REPLACED BATTERIES OBSERVING PROPER POLARITY REQUIREMENTS.  OPERATIONS CHECKED NORMAL.  OK FOR FURTHER SERVICE.
